It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Lydia in NC on September 01, 2000 at 15:30:00:

In Reply to: Calcium channel blockers causing heart attacks? posted by Carol on August 31, 2000 at 14:28:44:

: Did anyone hear about this new finding on the news yesterday? They stated channel calcium blockers are leading to 85,000 unnecessary heart attacks and causes of heart failure each year worldwide. I am taking NORVASC to treat high blood pressure and it is one of the named drugs to be dangerous. This scares me to death!! The article suggests doctors should switch their patients to ACE inhibitors instead. Is anyone on an ACE inhibitor and what is the name of the one you are taking? Have you had positive results with it?

****Hi, I was switched to Mavik an ACE type med 1 yr ago when the Beta Blocker I'd been on for 2.5 yrs made hair fall out!!! (see my prev messg about that deal!!!) At least I will always believe that. Yes the ACE I'm on is working for me with no side effects that I am aware of yet. On lowest dose. Best wishes in trying a new med.


Follow Ups

All times are GMT -7. The time now is 06:36 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!